# SDR REXA200500142

- Difficulty date: December 2, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 4,934 hours, 4,012 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ON APPROACH WHEN SELECTED DOWN.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 98-20-01
